# SDR AALA202403088306

- Difficulty date: March 6, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 55,118 hours, 27,160 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: UNKNOWN
- Condition: Failed
- Location: Nr 4
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: #4 TIRE WAS BLOWN ON LANDING.  FLIGHT CREW REPORTED AUTO BRAKES ON LOW, AS WE DECELERATED FELT BRAKE GRAB ON RIGHT SIDE. ECAM MESSAGES BRAKES AUTO BRAKE FAULT BRAKE RELEASES BRAKE SYSTEM 1 FAULT. THE FLIGHT CREW REPORTED THAT THE AIRCRAFT CAME TO A STOP NORMALLY AND WAS TOWED TO THE GATE. **SUPPLEMENTLA REPORT WILL BE SUBMITTED** (OPEN)
